MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.5X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.664
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that nearly 6 months after the dental implant and full lower restoration were placed (ada site 29 in the mouth), the implant failed due to a biomechanical overload.Clinician reports peri- implantitis, bone loss and inflammation.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that nearly 6 months after the dental implant and full lower restoration were placed ((b)(6) site 29 in the mouth), the implant failed due to a biomechanical overload.Clinician reports peri- implantitis, bone loss and inflammation.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPL TI 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7527184
Report Number3008261720-2018-02293
Device Sequence Number16610050
Product Code DZE
UDI-Device Identifier07899878016762
UDI-Public07899878016762
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
Report Date (Section F) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2019
Device Catalogue Number140.664
Device Lot Number91100
Other Device ID Number07899878016762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer05/01/2018
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR